# SDR S9BA201509230012

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N336SA
- Make and model: Saab 340B
- Aircraft serial: 340B336
- Aircraft time: 27,802 hours, 34,661 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100503
- Part serial: 14351H8558
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN ENROUTE, CAPTAIN WINDSHIELD CRACKED.  DECLARED EMERGENCY AND LANDED.  THE WINDSHIELD WAS REPLACED.
